Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Skin problems, rashes and itchy marks post going out in the sun, sun burn ?

I have skin problems, some allergy i have consulted doctor for that 3 times they says its Sun alergy, whenever i go out in sun i get not only rashes but very itchy marks all over the body.. every time i take medicine it cures but again started after completion of medicine course.. kindly help me out as before it was ok no such alergy was there from sun but sudenly it hapen.. so i will be grateful to u if u provide me any permanent solutions.. These are the list of medincine i took in last few months.. omnacortil,Teczine,Tenovate,Lorin,Eeumorene cream,Sternon,NMFe lotion....
Asked On : Fri, 4 May 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
General & Family Physician 's  Response
Hi Aparajita,

The allergy to sun exposure is not uncommon and you should remain positive that it would be treated.

The best way for escaping allergies is to stay away from the identified or possible allergens. In your case it is not possible to avoid the Sun comletely, but you should try and get out only in mild sun. Try to cover all skin surfaces of your body, as much as possible to avoid direct contact of sun rays and skin, including a face scarf when in bright sun.

The medications you are taking should be able to suppress the allergy, but continue them for 4-6 weeks. Keep some skin soothing agents with you and use ice to resist itching when get the rashes and marks.

This goes away with body getting sensitized to the allergic stimulation, on a limited amount , long term exposure. So a little bit of sun facing and mixing it with antiallergic medicines would help you in long term. Please try and remain patient about it .

Hope you do well!
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor